# SDR 2021FA0000336

- Difficulty date: November 23, 2021
- Submitted: November 23, 2021
- Operation: General aviation
- Aircraft: N524QS
- Make and model: Cessna 680A
- Aircraft serial: 680A0062
- Aircraft time: 4,709 hours, 3,143 cycles
- Engine: Pwa PW306B
- Engine time: 4,709 hours, 3,144 cycles
- System (JASC): 7270 · Turbine Engine Bypass Section
- Part: None
- Part number: MS971407
- Part serial: NSN
- Condition: None
- Location: Zone 400
- Part time: 4,709 hours, 3,144 cycles
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

LH ENGINE LPT BORESCOPE PORT PLUG BROKEN BOLT. REFERENCE PRATT & WHITNEY CANADA LETTER DAA2021-891-PW306D1-CN0121, CRM CASE: PWC-201057-M8D8 DATED NOVEMBER 18,2021.
